MAUDE Adverse Event Report: NERIA; NERIA STEEL G27 60/8

NERIA; NERIA STEEL G27 60/8
Model Number 78-060-2738
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During quality review process, unomedical has captured this incident and deemed it reportable.Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the extension which fixes the needle had disconnected itself.Therefore, it occurred a leakage of the treatment liquid.Upon visual inspection performed on the returned used device (one tubing), it was found that the tubing was detached from the tubing connector (missing glue).No further information available.

Brand Name
NERIA
Common Device Name
NERIA STEEL G27 60/8
MDR Report Key11768252
Report Number3003442380-2021-00238
Device Sequence Number3104674
Product Code FPA
UDI-Device Identifier05705244001572
UDI-Public05705244001572
Combination Product (Y/N)Y
PMA/510(K) Number
K945617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2022
Device Model Number78-060-2738
Device Lot Number5207746
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date05/04/2021
Patient Sequence Number1